# SDR EIAA2011241

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 109,883 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Contaminated
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

(SECOND FLIGHT) AFTER GEAR UP, MOVING GEAR LEVER TO OFF RESULTED IN GEAR LEVER LATCH IN VIEW.  F/E ANNUNCIATOR PANEL SHOWED RIGHT WING TILT LIGHT ILLUMINATED WITH BOTH PRIMARY AND ALTERNATE BUTTONS DEPRESSED.  CYCLED GEAR HAD NORMAL INDICATION UNTIL GEAR UP AND SAME INDICATIONS.  DIVERTED TO JFK AND DUMPED FUEL, LAND WITHOUT FURTHER INCIDENT.  TARGETED RIGHT WING TILT SWITCHES, PRIMARY AND ALTERNATE.  WHEN SWITCHES WERE TARGETED THE PRIMARY AND ALTERNATE LIGHTS WERE EXTINGUSHED.  BLED RT WING GEAR TILT ACTUATOR PER MM 32-11-20.  PERFORMED INSPECTION OF TILT INDICATION SYSTEM IAW MM 33-61-00, NO DEFECTS NOTED.  DURING BLEED OF TILT ACTUATOR FOUND AIR IN SYSTEM BLED ACTUATOR IAW 32-11-20.
